MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION BSM-3532A; VITAL SIGNS MONITOR

NIHON KOHDEN CORPORATION BSM-3532A; VITAL SIGNS MONITOR
Model Number BSM-3532A
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that they're getting communication loss on this bedside monitor.Technical service (ts) troubleshot the reported problem for a while and apparently everything is connected correctly.The customer will send in the unit for evaluation/repair.The customer requested a unit loaner.There was no patient injury reported.Additional model information: concomitant medical device: the following device was used in conjunction with the bedside monitor (bsm): central nurse's station (cns): model #: ni, serial #: ni, device manufacturer data: ni, unique identifier (udi) #: ni, returned to nihon kohden: ni.
 
Event or Problem Description
The customer reported that they're getting communication loss on this bedside monitor.There was no patient injury reported.
 
Additional Manufacturer Narrative
Details of complaint: the customer reported they were getting comm loss at the central nurse's station (cns) for this bedside monitor (bsm).No patient harm or injury was reported.Investigation summary: nihon kohden technical support (nk ts) performed troubleshooting steps.The host table for the cns was checked and the device was discharged and re admitted, with no success.Customer verified the network connections and switches in the network closet were in working order.Nk ts initiated and exchange.With the information available, a root cause cannot be determined.The issue was resolved with a replacement unit.
 
Event or Problem Description

Brand Name
BSM-3532A
Common Device Name
VITAL SIGNS MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
safety mgmt dept, quality mgmt
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key12328860
Report Number8030229-2021-01470
Device Sequence Number4448025
Product Code MHX
UDI-Device Identifier04931921113660
UDI-Public04931921113660
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K080342
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBSM-3532A
Device Catalogue NumberBSM-3532A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2021
Supplement Date Received by Manufacturer02/15/2023
Initial Report FDA Received Date08/16/2021
Supplement Report FDA Received Date02/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/09/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CNS; CNS
Patient SexUnknown